Bulletin of the American Mathematical Society

Examples of $p$-adic transformation groups

Frank Raymond and R. F. Williams

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 66, Number 5 (1960), 392-394.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523698

Mathematical Reviews number (MathSciNet)
MR0123634

Zentralblatt MATH identifier
0096.17202

Citation

Raymond, Frank; Williams, R. F. Examples of $p$-adic transformation groups. Bull. Amer. Math. Soc. 66 (1960), no. 5, 392--394. https://projecteuclid.org/euclid.bams/1183523698


Export citation

References

  • 1. G. E. Bredon, Frank Raymond and R. F. Williams, p-adic groups of transformations, to appear.
  • 2. A. Kolmogoroff, Über offene Abbildungen, Ann. of Math. vol. 38 (1937) pp. 36-38.
  • 3. D. Montgomery and L. Zippin, Topological transformation groups, New York, Interscience, 1955.
  • 4. C. T. Yang, p-adic transformation groups, to appear.